# SDR QXEA200601029

- Difficulty date: April 1, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICY - C4 FUSELAGE RIGHT EMERGENCY EXIT DOOR SURROUND STRUCTURE, LOWER SILL HAS AREA OF CORROSION FROM X240 TO X264.  REPAIRED YAW CORROSION PREVENTION MANUAL, CHAPTER 4, PART 1.
